# SDR DALA13072373358

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 33,969 hours, 4,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  Y-450, FRAME 53.1 CORRODED.  CORROSION REMOVED SRM 51-74-00.  FOUND OUT OF LIMITS IAW SRM 53-31-15, FIG 101.  SEAT TRACK R & R IAW SRM 51-42-11.
